MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH S5 DOPPEL-ROLLENPUMPE 85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH S5 DOPPEL-ROLLENPUMPE 85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-85-00
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland has received a report that the dopple roller pump displayed motor control fail pump error during a procedure.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information were not provided.H10: livanova deutschland manufactures the s5 dopple roller pump.The incident occurred in united states.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H10: the affected part was returned to livanova deutschland for a detailed investigation.The following parts need to be replaced: - pump head complete - motor power amplifier (hmf) board - motor control (hms) board - locking ring - s5 case for double roller pump.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The seal around the base of the head cannot be ordered.Unit need to be sent to the manufacturer for investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.This report was due on november 22, 2023; however, due to a network disruption at livanova, the ability to submit mdrs was lost on november 19, 2023, before this report was ready to submit.The report was prepared and submitted following restoration of the livanova systems.
 
Event or Problem Description
See initial report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H10: in order to solve the issue the following parts were actually replaced: - pump head complete; - motor power amplifier (hmf) board; - motor control (hms) board; - locking ring; - s5 case for double roller pump.In addition the nvmem was cleared.Subsequent functional verification testing was completed without further issues and the unit was returned to service.A device service history review has been performed and identified that the unit was manufactured in 2016 and no other similar events have been reported.Based on the available information and according to the results of investigations conducted on previous similar instances of the fault, it is reasonable to trace the case back to a failure of the pump head.

Brand Name
S5 DOPPEL-ROLLENPUMPE 85
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key17404798
Report Number9611109-2023-00361
Device Sequence Number12243173
Product Code DWB
UDI-Device Identifier04033817900405
UDI-Public(01)04033817900405(11)160428
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K210130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/18/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-85-00
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer12/07/2023
11/28/2023
03/19/2024
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date12/11/2023
12/28/2023
04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown